# SDR AALA200801055

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 31,295 hours, 14,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 14631
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK AT OVERHEAD SEAT ROW 20 FAILED TEST.  REPLACED BATTERY PACK AT OVERHEAD SEAT 20 FOR EMERGENCY LIGHTS IN MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
